# SDR CA090904012

- Difficulty date: September 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 44,981 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CHECKING ENG OILS MX NOTICED NR 3 ENG TOOK MORE OIL THAN NORMAL, THEY NOTICE OIL COMING SCAVAGE PUMP DRAIN LINE. GEAR BOX FILTER CHECKED AND ABNORMAL METAL FILINGS WERE FOUND.  ACFT WAS 3 ENG FERRIED TO MX FACILITY.
